# SDR AUS20040039

- Difficulty date: January 23, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: CF680C2
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 AND NR 4 ENGINE THRUST REVERSERS FAILED TO OPERATE. SUSPECT CAUSED BY FROZEN LINE TO PILOT VALVE.  LOCAL TEMPERATURE WAS 15 DEGREES F (-9.5 DEGREES C).  BOTH THRUST REVERSERS OPERATED SATISFACTORY FOLLOWING HEATING AND RECYCLING OF CIRCUIT BREAKER.  NR 1 ENGINE THRUST REVERSER WAS ALREADY LOCKED OUT.
